MAUDE Adverse Event Report: CORINDUS, INC. CORPATH GRX SYSTEM

CORINDUS, INC. CORPATH GRX SYSTEM
Model Number 301
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system log files were returned to corindus for evaluation.The evaluation determined that a software communications timing issue occured during the procedure, which caused the system to become unresponsive.A software reboot of the system corrected the issue.The physician was still able to remove the devices from the patient using the emergency device release built into the cassette.As such, no patient injury or complications were reported and the case was able to be completed manually.This issue will continue to be monitored and trended for analysis.
 
Event or Problem Description
The system became unresponsive when the physician attempted to pull back the support track to manually seat the guide catheter.As a result, the balloon catheter and guidewire were still engaged in the cassette and stuck within the patient.The emergency release button on the cassette was pressed and the cassette was disassembled to remove the trapped devices.No patient injury was reported.

Brand Name
CORPATH GRX SYSTEM
Common Device Name
CORPATH GRX SYSTEM
Manufacturer (Section D)
CORINDUS, INC.
309 waverley oaks road
suite 105
waltham MA 02452
MDR Report Key7713735
Report Number3007822508-2018-00004
Device Sequence Number1120707
Product Code DXX
UDI-Device Identifier00816280023017
UDI-Public(01)00816280023017(11)180109
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K160121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number301
Device Catalogue Number301
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2018
Initial Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1